Polynomial-time algorithms for solving a class of critical node problems on trees and series-parallel graphs
Article first published online: 28 OCT 2011
Copyright © 2011 Wiley Periodicals, Inc.
Volume 60, Issue 2, pages 103–119, September 2012
How to Cite
Shen, S. and Smith, J. C. (2012), Polynomial-time algorithms for solving a class of critical node problems on trees and series-parallel graphs. Networks, 60: 103–119. doi: 10.1002/net.20464
- Issue published online: 1 AUG 2012
- Article first published online: 28 OCT 2011
- Manuscript Accepted: JUL 2011
- Manuscript Received: JUL 2010
- Air Force Office of Scientific Research. Grant Number: FA9550-08-1-0189
- Defense Threat Reduction Agency. Grant Number: HDTRA1-10-1-0050
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!